I just started taking generic form of Celexa, 20 mg, for postpartum depression/anxiety I am on day 2. So far everything has been just ok..some side effects but nothing major. I started it at night because I was worried about drowsiness. I work a 8 a.m. - 4 p.m. desk job and have to come home to take care of my family so drowsiness/sleepiness would be horrible. However last night I noticed at 1 a.m. I woke up feeling sort of wired. Couldn't sleep for an hour and a half but managed to go back to sleep (restlessly) for a couple more hours. Since I am taking it at night (at 7 p.m.) I don't know if its really making me drowsy or not. If I decide to switch to taking it in the morning, how do I go about doing that since I am supposed to take it same time everyday? Has anyone had to do this? I am thinking I will skip it this evening and take it in the morning tomorrow. I am just wondering if taking it 12 hours later than I have been taking it that it will impact me negatively.
16 Jun 2011
Hello laycigal. Since you've just started your celexa, whatever time adjustment you want to make is not really an issue. The drug hasn't really began to work into your system yet. The anxiety, restless feeling is normal. Celexa has become a very popular medication, in its fight against depression and anxiety. Just give it a few weeks, and I am sure that the wrinkels will have ironed its way out. You seem top have your hands full, try not to worry to much, things do have a way of working themselves out. best of wishes to you and the family.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Celexa (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Celexa for three months to help me with anxiety, stress and a little bit of postpartum depression I guess after having a baby with ...
2 answers • 18 Feb 2012
... before I started taking it. I am having a lot of the side effects... headaches, upset stomach, dizziness, feeling light headed, tired feeling but ...
3 answers • 29 Sep 2014